MAUDE Adverse Event Report: BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER

BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER
Model Number 3120
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while performing a threhsold test the screen of this programmer froze preventing the halting of this test.The patient was dependent and due to loss of capture (loc), the patient lost consciousness.The programmer was removed from service.Technical services (ts) educated the caller that had the programmer wand been removed from the patient this too would have ended the threshold test.

Brand Name
ZOOM LATITUDE
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BENCHMARK
4065 theurer boulevard
winona MN 55987
Manufacturer (Section G)
BOSTON SCIENTIFIC
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14595160
Report Number2124215-2022-16034
Device Sequence Number5426769
Product Code LWS
UDI-Device Identifier00802526575303
UDI-Public00802526575303
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120
Device Catalogue Number3120
Device Lot Number065615
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2006
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown